I am 51 years old, and about four months ago, I was having continual thirst, dizziness, my eyesight was poor, and was diagnosed with type 2 diabetes, now trreated with glyburide. I have been having ringing in my ears, and my toes are in constant pain. My doctor ordered a hgt test and said the results showed I need to increase my dosage to a whole tablet. What is this hgt test, Why do my toes ache?
I would guess that "hgt" might mean haemoglukotest, i.e. a strip home test for blood sugar level, or hemoglobin A1c referral to a podiatrist with experience in diabetic foot disorders as soon as possible.
Original posting 3 Jul 2001
Posted to Type 2
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.